# SDR AWXA0001483

- Difficulty date: March 12, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- Aircraft time: 49,131 hours, 34,985 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 654956928
- Condition: Out Of Position
- Location: Nr 2 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 3/5/01 - ON CLIMBOUT AT FL270 W/ FULL POWER, THE RT WING BODY OVERHEAT LIGHT ILLUMINATED; W/ THE ISOLATION VALVE CLOSED AND RIGHT BLEED OFF THE LIGHT EXTINGUISHED.  MAINTENANCE TROUBLESHOT AND FOUND FIRE LOOP IN NR 2 PYLON TO CLOSE TO THE DUCT AND REPOSITIONED; FOUND A LEAK AT THE CLAMP ON THE NR 2 ENGINE STRUT TO WING DUCT AND THE RT PACK PRIMARY HEAT EXCHANGER DUCT PULLED AWAY FROM THE HEAT EXCHANGER DUE TO 3 SCREW HOLES BROKEN OUT OF THE DUCT; THE RAM AIR DUCT ASSY WAS REPLACED; FUNCTIONAL AND LEAK CHECKS WERE GOOD.  ELEMENT - KIDDIE - P/N 899319 - LOC: RT PYLON - COND: TO CLOSE  CLAMP - VOSS IND. - P/N VC1139-350 - LOC: RT L/E - COND: DISTORTED.
